Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 9 > On Conformal Mapping in the Quasi-Einstein...
< Back to Volume

On Conformal Mapping in the Quasi-Einstein Manifolds

Download PDF

Abstract:

In this paper we have shown the existence of conformal mapping from quasi-Einstein Manifold to Einstein manifold.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 9)
Pages:
72-78
DOI:
10.18052/www.scipress.com/BMSA.9.72
Citation:
P. Dhair and S. K. Jana, "On Conformal Mapping in the Quasi-Einstein Manifolds", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 72-78, 2014
Online since:
Aug 2014
Export:
Distribution: